# SDR GTIA021175

- Difficulty date: October 24, 2002
- Submitted: December 19, 2002
- Operation: Air carrier
- Aircraft: N805NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48058
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND PASSENGER CABIN FLOORBOARD STATION 200 TO STATION 256 CENTER AREA SEVERAL CRACKED/DAMAGED AT INSERTS.  FABRICATED NEW FLOOR PANEL.  (M)
